Skip to main content
Article
Path Partitions of Almost Regular Graphs
Australasian Journal of Combinatorics
  • Colton Magnant, Georgia Southern University
  • Hua Wang, Georgia Southern University
  • Shuai Yuan, University of South Carolina - Columbia
Document Type
Article
Publication Date
2-1-2016
Disciplines
Abstract

The path partition number of a graph is the minimum number of paths required to partition the vertices. We consider upper bounds on the path partition number under minimum and maximum degree assumptions.

Comments

The Australian Journal of Combinatorics allows for the immediate deposit of our published papers in other repositories, without restriction on re-use.

Citation Information
Colton Magnant, Hua Wang and Shuai Yuan. "Path Partitions of Almost Regular Graphs" Australasian Journal of Combinatorics Vol. 64 Iss. 2 (2016) p. 334 - 340
Available at: http://works.bepress.com/colton_magnant/48/